# SDR CA970327004

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Part number: 487190
- Condition: Shorted
- Location: Portable Light
- Component: P20700051
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WALKAROUND FLASHLIGHT SHORTED CAUSING SPARKS AND SMOKE IN COCKPIT WHILE AIRCRAFT ON GROUND, REMOVED AND CB PULLED. CHARGER CONNECTOR FOUND SHORTED. REPLACED.
